# SDR DALA2024032503755

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N530DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11245
- Aircraft time: 4,880 hours, 1,185 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5030, DIRTY SOCK SMELL INTERMITTENT THROUGHOUT FLIGHT.  ISOLATED SMELL TO NR 1 BLEED TYPE 2 ON WORK CARD. WORKING THROUGH WORKCARD 7100-2018, FOUND WELLING ON INSIDE OF SPINNER OF ENG 1. REPLACED FAN INLET CONE PER A321 AMM 72-11. REPLACED FAN SHAFT COVER AND SEAL PER A321 PW1000-G-C-72-00-11-01A-720A-B STEP 9. RAN ENGINES FOR ECS DECONTAMINATION. REF A321 AMM 21-00. NO SMELLS NOTED REPLACED RECIRC FILTER. (LP 5801975)
